Please use this identifier to cite or link to this item:
https://hdl.handle.net/11147/2350
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Alizade, Rafail | - |
dc.contributor.author | Büyükaşık, Engin | - |
dc.date.accessioned | 2016-10-31T08:42:49Z | |
dc.date.available | 2016-10-31T08:42:49Z | |
dc.date.issued | 2008 | - |
dc.identifier.citation | Alizade, R., and Büyükaşık, E. (2008). Extensions of weakly supplemented modules. Mathematica Scandinavica, 103(2), 161-168. | en_US |
dc.identifier.issn | 0025-5521 | - |
dc.identifier.issn | 0025-5521 | - |
dc.identifier.uri | http://hdl.handle.net/11147/2350 | - |
dc.description.abstract | It is shown that weakly supplemented modules need not be closed under extension (i.e. if U and M/U are weakly supplemented then M need not be weakly supplemented). We prove that, if U has a weak supplement in M then M is weakly supplemented. For a commutative ring R, we prove that R is semilocal if and only if every direct product of simple R-modules is weakly supplemented. | en_US |
dc.language.iso | en | en_US |
dc.publisher | Mathematica Scandinavica | en_US |
dc.relation.ispartof | Mathematica Scandinavica | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.subject | Weakly supplemented modules | en_US |
dc.subject | R-modules | en_US |
dc.title | Extensions of Weakly Supplemented Modules | en_US |
dc.type | Article | en_US |
dc.authorid | TR130906 | - |
dc.institutionauthor | Alizade, Rafail | - |
dc.institutionauthor | Büyükaşık, Engin | - |
dc.department | İzmir Institute of Technology. Mathematics | en_US |
dc.identifier.volume | 103 | en_US |
dc.identifier.issue | 2 | en_US |
dc.identifier.startpage | 161 | en_US |
dc.identifier.endpage | 168 | en_US |
dc.identifier.wos | WOS:000262801600001 | - |
dc.identifier.scopus | 2-s2.0-58149236711 | - |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
local.message.claim | 2022-06-06T16:27:29.984+0300 | * |
local.message.claim | |rp00850 | * |
local.message.claim | |submit_approve | * |
local.message.claim | |dc_contributor_author | * |
local.message.claim | |None | * |
dc.identifier.wosquality | Q4 | - |
dc.identifier.scopusquality | Q4 | - |
item.openairecristype | http://purl.org/coar/resource_type/c_18cf | - |
item.languageiso639-1 | en | - |
item.openairetype | Article | - |
item.grantfulltext | open | - |
item.fulltext | With Fulltext | - |
item.cerifentitytype | Publications | - |
crisitem.author.dept | 04.02. Department of Mathematics | - |
crisitem.author.dept | 04.02. Department of Mathematics | - |
Appears in Collections: | Mathematics / Matematik Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection |
CORE Recommender
SCOPUSTM
Citations
9
checked on Mar 29, 2025
WEB OF SCIENCETM
Citations
12
checked on Mar 29, 2025
Page view(s)
436
checked on Mar 31, 2025
Download(s)
200
checked on Mar 31, 2025
Google ScholarTM
Check
Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.